# SDR TI12001F00001

- Difficulty date: May 1, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151
- Condition: Cracked
- Location: Tail Boom
- Component: Tailboom, Urocop
- Component part number: 11730052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK WAS FOUND ON THE 10L FRAME AT THE 10 OCLOCK CUTOUT FOR THE OMEGA DOUBLER ON THE UPPER PORTION, EXTENDING UP .5000 INCHES THEN GOING ACROSS .6250 INCHES TO THE TOOLING HOLE, AND STARTING UP AGAIN AT THE OTHER END OF THE TOOLING HOLE AND EXTENDING 1 INCH AND THEN STOPPING AT A RIVET HOLE.
